Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark urine followed by swollen belly, large stools, slight nausea, dehydration. What could be causing this?

1st thank you for your time & help, much apreaciated my name is ritam, 29 years old male, this morning i woke up urinating dark fluid, later on in the day i had a swellen belly, & passed big quantities of liquid stool three times since this morning, i have a belly ache & swelling & slight nausea , dehydrated & feeling sick. could you pls help, by telling me what it is that i have? is it food poisoning? the nurse i met in my office Bangalore India told me it is a case of acidity, could you pls help, thanks much apreaciated. *sorry for the graphic desccription. waiting for your answer. Thanks & regards, Ritam e-mail : YYYY@YYYY
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Urine is to be tested.Stomach ache loose motion and nausea can be gastroentritis. Only renal involve ment is to be ruled out. Ultrasound abdomen, can be done with renal function test.After assesing the result treatment can be planed.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor